# SDR SWAA2024062789402

- Difficulty date: May 23, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500c Lbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO INTERCOASTAL ATTACH ANGLE FWD OF BS 500C LBL 25 WL 152 CRACKED<[01] REMOVED AND REPLACED FWD CARGO INTERCOSTAL ATTACH ANGLE FWD OF BS 500C LBL 25 WL 152 IAW SRM 51-40-02 AND DWG 143A7505;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
